# SDR DALA2023042403200

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 70,225 hours, 8,928 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 IN CRUISE LEVEL 350 RECEIVED DOOR R AFT CABIN ECAM MESSAGE COMPLIED WITH ECAM & QRH. CORRECTIVE ACTION: LAST FLIGHT SHOWS PROX SENSOR (22MJ) / PROX SENSOR (24MJ). FAULT NO PRESENT ON A/C ARRIVAL. CYCLED DOOR SEVERAL TIMES AND INDICATION ALL NORMAL. PSCU SYSTEM CHK OK. (4741922)
